Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result - Archive ouverte HAL Access content directly
Journal Articles Mathematical Control & Related Fields Year : 2015

Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result

(1) , (2)
1
2

Dates and versions

hal-02946715 , version 1 (23-09-2020)

Identifiers

Cite

Thierry Horsin, Peter I. Kogut. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result. Mathematical Control & Related Fields, 2015, 5 (1), pp.73-96. ⟨10.3934/mcrf.2015.5.73⟩. ⟨hal-02946715⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More